Advances in Difference Equations
Volume 2005 (2005), Issue 2, Pages 119-132
First- and second-order dynamic equations with impulse
Department of Mathematics, Western Kentucky University, Bowling Green, KY 42101, USA
Received 3 December 2004; Revised 11 February 2005
Copyright © 2005 F. M. Atici and D. C. Biles. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present existence results for discontinuous first- and continuous second-order dynamic equations on a time scale subject
to fixed-time impulses and nonlinear boundary conditions.